American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 96 found      Go to page: 1 2 3 4

[1] Kazuto Takao. Heegaard splittings and singularities of the product map of Morse functions. Trans. Amer. Math. Soc. 366 (2014) 2209-2226.
Abstract, references, and article information
View Article: PDF

[2] Gwénaël Massuyeau and Jean–Baptiste Meilhan. Equivalence relations for homology cylinders and the core of the Casson invariant. Trans. Amer. Math. Soc. 365 (2013) 5431-5502.
Abstract, references, and article information
View Article: PDF

[3] Ying-Qing Wu. Immersed surfaces and Seifert fibered surgery on Montesinos knots. Trans. Amer. Math. Soc. 365 (2013) 2469-2488.
Abstract, references, and article information
View Article: PDF

[4] Bin Yu. Lyapunov graphs of nonsingular Smale flows on $S^{1}{\times}S^{2}$. Trans. Amer. Math. Soc. 365 (2013) 767-783.
Abstract, references, and article information
View Article: PDF

[5] Nathan M. Dunfield and Stavros Garoufalidis. Incompressibility criteria for spun-normal surfaces. Trans. Amer. Math. Soc. 364 (2012) 6109-6137.
Abstract, references, and article information
View Article: PDF

[6] Stavros Garoufalidis and James Pommersheim. Sum-integral interpolators and the Euler-Maclaurin formula for polytopes. Trans. Amer. Math. Soc. 364 (2012) 2933-2958.
Abstract, references, and article information
View Article: PDF

[7] Benjamin A. Burton, J. Hyam Rubinstein and Stephan Tillmann. The Weber-Seifert dodecahedral space is non-Haken. Trans. Amer. Math. Soc. 364 (2012) 911-932. MR 2846358.
Abstract, references, and article information
View Article: PDF

[8] Dennis Garity, Dušan Repovš, David Wright and Matjaž Željko. Distinguishing Bing-Whitehead Cantor sets. Trans. Amer. Math. Soc. 363 (2011) 1007-1022. MR 2728594.
Abstract, references, and article information
View Article: PDF

[9] Jonathan Bowden. The topology of symplectic circle bundles. Trans. Amer. Math. Soc. 361 (2009) 5457-5468. MR 2515819.
Abstract, references, and article information
View Article: PDF

[10] P. J. Lamberson. The Milnor Fiber Conjecture and iterated branched cyclic covers. Trans. Amer. Math. Soc. 361 (2009) 4653-4681. MR 2506423.
Abstract, references, and article information
View Article: PDF

[11] Mario Eudave-Muñoz and Enrique Ramírez-Losada. Meridional surfaces and $(1,1)$-knots. Trans. Amer. Math. Soc. 361 (2009) 671-696. MR 2452820.
Abstract, references, and article information
View Article: PDF

[12] Stefan Friedl and Taehee Kim. Twisted Alexander norms give lower bounds on the Thurston norm. Trans. Amer. Math. Soc. 360 (2008) 4597-4618. MR 2403698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Feng Luo and Stephan Tillmann. Angle structures and normal surfaces. Trans. Amer. Math. Soc. 360 (2008) 2849-2866. MR 2379778.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Sangyop Lee. Reducing and annular Dehn fillings. Trans. Amer. Math. Soc. 359 (2007) 227-247. MR 2247889.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Robert J. Daverman and Thomas L. Thickstun. The 3-manifold recognition problem. Trans. Amer. Math. Soc. 358 (2006) 5257-5270. MR 2238915.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Boju Jiang, Yi Ni and Shicheng Wang. 3-manifolds that admit knotted solenoids as attractors. Trans. Amer. Math. Soc. 356 (2004) 4371-4382. MR 2067124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Sylvain Maillot. Open 3-manifolds whose fundamental groups have infinite center, and a torus theorem for 3-orbifolds. Trans. Amer. Math. Soc. 355 (2003) 4595-4638. MR 1990764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Peter Scott and Gadde A. Swarup. Canonical splittings of groups and 3-manifolds. Trans. Amer. Math. Soc. 353 (2001) 4973-5001. MR 1852090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Sue Goodman and Sandi Shields. A condition for the stability of $\mathbb{R}$-covered on foliations of 3-manifolds. Trans. Amer. Math. Soc. 352 (2000) 4051-4065. MR 1624178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Yves Ladegaillerie. Complexes galoisiens. Trans. Amer. Math. Soc. 352 (2000) 1723-1741. MR 1675202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Elizabeth Finkelstein and Yoav Moriah. Closed incompressible surfaces in knot complements. Trans. Amer. Math. Soc. 352 (2000) 655-677. MR 1487613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Keqin Liu. The trace space and Kauffman's knot invariants . Trans. Amer. Math. Soc. 351 (1999) 3823-3842. MR 1467472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Michael L. Mihalik. Group extensions and tame pairs. Trans. Amer. Math. Soc. 351 (1999) 1095-1107. MR 1443200.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Ying-Qing Wu. Dehn surgery on arborescent links. Trans. Amer. Math. Soc. 351 (1999) 2275-2294. MR 1458339.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Florian Deloup. Linking forms, reciprocity for Gauss sums and invariants of 3-manifolds. Trans. Amer. Math. Soc. 351 (1999) 1895-1918. MR 1603898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Hyam Rubinstein and Martin Scharlemann. Comparing Heegaard splittings -the bounded case. Trans. Amer. Math. Soc. 350 (1998) 689-715. MR 1401528.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. W. Cannon and E. L. Swenson. Recognizing constant curvature discrete groups in dimension 3. Trans. Amer. Math. Soc. 350 (1998) 809-849. MR 1458317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] F. W. Gehring, C. Maclachlan, G. J. Martin and A. W. Reid. Arithmeticity, discreteness and volume. Trans. Amer. Math. Soc. 349 (1997) 3611-3643. MR 1433117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Mark Brittenham. Essential laminations in $I$-bundles . Trans. Amer. Math. Soc. 349 (1997) 1463-1485. MR 1327253.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Sandra L. Shields. The stability of foliations of orientable 3-manifolds covered by a product. Trans. Amer. Math. Soc. 348 (1996) 4653-4671. MR 1355076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 96 found      Go to page: 1 2 3 4